# SDR TSAA9879582

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 69726881
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 297 - OGG-HNL - ON CLIMB-OUT, NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT.  REDUCED NR 1 ENGINE THROTTLE TO IDLE AND LIGHT STAYED ON.  NR 1 ENGINE WAS SHUT DOWN IAW THE QRH.  EMERGENCY DECLARED AND UNEVENTFUL LANDING MADE AT HNL.  INSPECTED OIL FILTER ON NR 1 ENGINE.  NO CLOGGING FOUND.  PERFORMED OPERATIONAL CHECK OF BYPASS SWITCH.  SYSTEM CHECK OK.  AS A PRECAUTION, REPLACED ENGINE OIL BYPASS SWITCH IAW MM 79-35-0.  GROUND OPS CHECK AND LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
